# SDR USAA2010090891963

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 29,915 hours, 18,269 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R8B3ASNE
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSP - PHL - EEL - EMERGENCY LIGHT ROW 22L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT CONNECTOR 7260VC9 IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-44-11.
